Affordable Access

Publisher Website

M-seminorms on spaces of continuous functions

Authors
Journal
Indagationes Mathematicae
0019-3577
Publisher
Elsevier
Publication Date
Volume
11
Issue
4
Identifiers
DOI: 10.1016/s0019-3577(00)80023-3

Abstract

Abstract Let U be a realcompact completely regular Hausdorff space, C( U) the vector lattice of all continuous functions on U. We consider representations of M-seminorms on C( U) and some subspaces) by semicontinuous functions on U.

There are no comments yet on this publication. Be the first to share your thoughts.